# SDR AALA202201259946

- Difficulty date: December 16, 2021
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737*
- Aircraft serial: 31085
- Aircraft time: 36,185 hours, 14,726 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF RH TRANSITION PANEL BETWEEN STA 500A AND STA 500I AT RBL 24, MEASURING L=1.0 IN, W=1.0 IN, D=0.007 IN. REPLACED TRANSITION PANEL WITH NEW IAW SRM 53-00-53.
